Covariance of the number of real zeros of a random trignometric polynomial

K Farahmand, M Sambandham

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages1-6
    JournalInternational Journal of Mathematics and Mathematical Sciences
    Volume2006
    Issue number1
    Publication statusPublished - Jan 2006

    Cite this

    @article{a7480e734cd24c71a076f2eae570f5b5,
    title = "Covariance of the number of real zeros of a random trignometric polynomial",
    author = "K Farahmand and M Sambandham",
    year = "2006",
    month = "1",
    language = "English",
    volume = "2006",
    pages = "1--6",
    journal = "International Journal of Mathematics and Mathematical Sciences",
    issn = "0161-1712",
    number = "1",

    }

    Covariance of the number of real zeros of a random trignometric polynomial. / Farahmand, K; Sambandham, M.

    In: International Journal of Mathematics and Mathematical Sciences, Vol. 2006, No. 1, 01.2006, p. 1-6.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Covariance of the number of real zeros of a random trignometric polynomial

    AU - Farahmand, K

    AU - Sambandham, M

    PY - 2006/1

    Y1 - 2006/1

    M3 - Article

    VL - 2006

    SP - 1

    EP - 6

    JO - International Journal of Mathematics and Mathematical Sciences

    T2 - International Journal of Mathematics and Mathematical Sciences

    JF - International Journal of Mathematics and Mathematical Sciences

    SN - 0161-1712

    IS - 1

    ER -